Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having some discharge from vagina. Having fatigue. What is the disease?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
Hi This is 25 Year old male ...Having some issue regarding maturbation and liquid coming out after washroom ....Facing after effect: 1. Getting eyes down inside 2. Getting waise siZe increased not due to fat ...3 . Feel fatigue and Not able to penetrate by GF vegina prperly...s

I am not week lookin person but my face doesnt have that glow like healthy man.
Posted Fri, 23 Aug 2013 in Sexual Problems
Answered by Dr. Susanta Padhy 27 minutes later

Thanks for the query

Facing after effect of fatigue, eyes down inside etc might refer to "dhat syndrome" which is a non-harmful condition

By saying, "Not able to penetrate by GF vegina properly", do you mean you do not have sufficient erection ? or during penetration girl friends vagina become tight ?. Please clarify

If you are consuming too much chineese fast foods, oily and spicy foods, less water, less of fresh fruits and irregular life style etc, then you may not glow. Then you have to rectify these issues, if they are there

I am available for further discussion
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor